Tuesday, July 16, 2013

Wow! Now I am Anemic!

If it is not one thing it is the other...

Okay, here is part of the deal I think with me, health wise. First I did call my dentist and they will see me the 1st week in August. They are going on vacation until then. So I told them I would be extremely careful and try not to crack anything else off of these teeth that seem so very fragile. Next, I called my PCP and got the medication for dry mouth. They have two. I had been on Evoxac by awhile ago, and should never have stopped it I guess. I thought maybe it was not working but now I look back, it was probably helping much more than I thought. So, needless to say my insurance AGAIN decided they did NOT want to PAY even for the GENERIC! And it would cost me 300.00! So, I got on my Humana site, and finally found out they are supposed to pay for the generic form of Salagen. So, I called my doctor back, and told them. They did call me in that one instead, so I shall see if the pharmacy was able to get that one paid for. Damned I feel like crap and I am STILL fighting to get meds! They DO NOT CARE if my TEETH ROT OUT OF MY MOUTH!!! Just another example of Medicare/Med. Advantage plans and bull!
Then I got ANOTHER CALL FROM MY DOCTOR, late yesterday afternoon... I am severely B-12 deficient, in other words I am severely anemic. Which would certainly explain my symptoms being so excessive and lasting so long... the severe fatigue, lack of appetite, being so pale, not able to put one foot in front of the other, even the pain in my muscles, and everything that is "a Lupus flare" are also signs of anemia. The "brain fog" is another. They wanted me to come and begin injections, but I asked since I felt so badly if I could do it at home with over the counter B-12. She reluctantly told me I can try, but if I am not better within a few days, then I have to do the injections... I have not been anemic since my daughter was born 29 years ago, so this is strange for me. It has me concerned. I know it does go along with Lupus a great deal and there is "pernicious" anemia and several others, one of them is actually an "autoimmune" type of anemia, that often does come with Lupus, so I found that interesting. Anyway, as BAD as it sounds at least I am NOT crazy!!! OR if I have I also have SOMETHING wrong other that "it is JUST LUPUS"... I get so sick of hearing that "Oh, IT IS just YOUR LUPUS" acting up! the term "JUST" and LUPUS seem almost sacrilegious to say together. So, keeo my in your thoughts and prayers. I feel like total hell! I just am so extremely fatigued and I have all of the other symptoms of anemia and the Lupus flare, thus I feel like a rung out dish rag, as my Dad would have said... or he would say "pulled through a knot hole backwards" whatever that means...
Alas, bear with me as I try and work on this Medicare thing, the group for it and the petition. I REALLY COULD USE SOME OF YOUR HELP!!! PLEASE HELP AND SIGN IT, THEN pass on to your friends that you know are also wanting to see Medicare back in the right shape it is supposed to be in. Miss all of you... I spend most of my time after early in the am... on the sofa watching horror movies on Netflix... I hope this new medication we are getting today gets me up and going very soon. I HATE not feeling like doing anything, and the brain fog is just horrid....



Wed. the 17th more after yesterday....

Yes, it can be "deadly" honestly.. thus the very reason it is called "pernicious".. the definition of it is basically "deadly". I did Venetia.  Thanks  :) I read the "wikipedia summary and it does give a very good look at it. I realize that all of the symptoms I have had lately, even th pain in my hips can be caused by this. Jason I am like you though... I am not sure why, unless it is the Lupus, that I have such a sudden drop in my B-12. They check it and about 4 months ago it was on the "low side" of being "okay". So, why within 3 or 4 months all of a sudden it dropped kind of concerns me. but, it is also a type of autoimmune illness, thus Lupus I am sure plays a role in it. the PA that saw me last week noticed my mucus members in my nose and mouth were very pale, and I was very pale. Then all of the symptoms of severe fatigue, nausea, the leg and hip pain, not wanting to eat, nothing tasting good at all, and I have even been all of a sudden kind of "depressed", but not like regular depression. I thought I was just upset from being ill so long, but I have been crying when I try and walk in the mornings outside, and I can't even stand to pick up one foot I feel so bad. But, Jim has caught me several times in the past 10 days outside sitting alone, or walking (or trying to do my early morning walking) and I am just boo-hooing. Yet, not like a feeling of "depression" of the regular kind. I looked it up and sure enough it is another symptom of this B-12 deficiency. I am getting some of the sublingual B-12 stuff today to take. They gave me the injection yesterday, BUT then did not say a word about giving me more. I read I was supposed to be an entire "set" of them for like a week, then slack off to like two weeks, then at least 1 monthly OR I need to take the oral ones daily forever. So, I am not sure where the mix up is, but I see my regular doctor there on the 1st of August. Unless they tell me differently, I am going to get the oral stuff, take it daily and then I will have a long discussion with him about all of this. He happened to be gone last week, so he was not there to find out immediately what was happening to me. I think he would have probably recognized due to knowing me so well, that I may have needed either injections immediately, or he would have been quicker to diagnose my issues. He knows my total situation so well, in fact he was the one that actually "found" my MCTD, Lupus etc. Had I not had him to be so astute in looking at me, and what all of the issues I was having was being caused from it may have been years before I finally found out, if at all. So, he totally can almost "tell" as soon he as sees and speaks to me what the issue is. He was the one that also found the rare thing with my myoglobin, which is still high also. So, I will make sure we do speak about all of this in August on the 1st. Then I will let my Rheumatologist and so forth know. I had a spell right after the injection that worried me a little though...we let the office, Jim took me, because I just did not feel like driving at all, and we started to the store, and I began to feel cold/hot and clammy. We picked up a couple of things for dinner, and when we got home... I was sweating but had the chills. It really concerned me due to the Humira and I have to watch so closely for infections. I had not ran fever, but that "chilled" yet hot, and clammy does not sound great... Anyway, it may have been our weather. It had been cooler here but the humidity is off the charts... and I got kind of cooled off in the doctors office, then out in the humidity, then back in the house, with our ceiling fans running and the air on... and I happened to have had the fan pointed at me sitting on the sofa... thus it could be just getting a little sweaty due to humidity, then coming in and the fan on me... but I hate when I have something like that happen... anyway, I hope the B-12 clears up some of this freaking fatigue. I can't even pick my arms up to type... they feel so heavy also... it is insanity... and I thought the Lupus fatigue was bad enough... then add this onto it... not fun!
Post a Comment